Home > Experts > Question Question Posted by: MAry | 2013/02/28 Hungry and Sleepy Hi there. I am 45, female, overweight! I take activelle HRT and 40mg Nuzac. I am ALWAYS hungry. Its as though I have no off switch. Or whatever used to tell my brain that my stomach was full has dissappeared! And I am always sleepy. I can nod off for a few minutes a couple of times a day. Any advice for what I can do or take? Many thanks Mary Not what you were looking for? Try searching again, or ask your own question Have your say Your name (optional) Your comment Security × Thanks for commenting! Your comment will appear on the site shortly. Search health advice Find an answer × Thanks for commenting! Your comment will appear on the site shortly. Reply to Your name (optional) Your comment Security Close Submit comment Recently: Asked Questions Answered Questions Commented Questions Decreasing CD4 count because of acohol Possible STI infection Weight loss after cancer Seer hande Maagpyn Decreasing CD4 count because of acohol Abusive marriage Dream of late mother Terrible Year for my pets pt2 Recurring anxiety/OCD Hi im on depo for one month now and have gained 7kg despite of the fact that im using herbex slimming products.What can I di to stop the weight gain? My son and I If a girl swallows sperm, can she get pregnant? He called me filth Spiked drink advertisement From our sponsors Discover treatments that can help reduce acne What can I do to reduce or remove acne marks? Dementia and Incontinence: what you need to know WIN a R2000 Skin Renewal online store voucher!